Order Article Reprints
Journal: Fractal Fract., 2024
Volume: 8
Number: 129
Article:
Non-Overlapping Domain Decomposition for 1D Optimal Control Problems Governed by Time-Fractional Diffusion Equations on Coupled Domains: Optimality System and Virtual Controls
Authors:
by
Günter Leugering, Vaibhav Mehandiratta and Mani Mehra
Link:
https://www.mdpi.com/2504-3110/8/3/129
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.